# SDR DALA2022081505514

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 AWR-AD-AA VISUAL INSPECTION WAS PERFORMED ON RH ENG DRAG FTG OPEN HOLES COUNTERSINKS AND DAMAGES WERE FOUND AS FOLLOW: COUNTERSINK #11 CORROSION BETWEEN 8-11 CLOCK POSITION, COUNTERSINK #12 CORROSION BETWEEN 6-3 CLOCK POSITION, COUNTERSINK #13 CORROSION ALL AROUND, COUNTERSINK #14 CORROSION AT 6 AND 12 CLOCK POSITION, COUNTERSINK #15 CORROSION ALL AROUND , COUNTERSINK #16 CORROSION BETWEEN 4-11 CLOCK POSITION, COUNTERSINK #17 CORROSION BETWEEN 2-8 CLOCK POSITION, COUNTERSINK #18 CORROSION ALL AROUND, PER CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00455: COUNTERSINK ON HOLES OF DRAG FITTING WERE REWORKED THEREFORE WHITIN LIMITS PER B757- 200 SRM. (2363674)
